Construction of exact solutions to the modified forms of DP and CH equations by analytical methods
AbstractIn this work, we establish the exact solutions to the modified forms of Degasperis–Procesi (DP) and Camassa–Holm (CH) equations. The generalized (G’/G)-expansion and generalized tanh-coth methods were used to construct solitary wave solutions of nonlinear evolution equations. The generalized (G’/G)-expansion method presents a wider applicability for handling nonlinear wave equations. It is shown that the (G’/G)-expansion method, with the help of symbolic computation, provides a straightforward and powerful mathematical tool for solving nonlinear evolution equations in mathematical physics.
R. Hirota, The Direct Method in Soliton Theory, Cambridge University Press, 2004.
M.J. Ablowitz, P.A. Clarkson, Solitons, nonlinear evolution equations and inverse scattering, Cambridge: Cambridge University Press, 1991.
M.A. Abdou, The extended F-expansion method and its application for a class of nonlinear evolution equations, Chaos Solitons Fractals, vol. 31, pp. 95-104, 2007.
A. M. Wazwaz, Travelling wave solutions for combined and double combined sine-cosine-Gordon equations by the variable separated ODE method, Applied Mathematics and Computation, vo. 177, pp. 755-760 2006.
M. Dehghan, J. Manafian, The solution of the variable coefficients fourth–order parabolic partial differential equations by homotopy perturbation method, Z. Naturforsch, vol. 64a, pp. 420-430, 2009.
M. Dehghan, J. Manafian, A. Saadatmandi, Solving nonlinear fractional partial differential equations using the homotopy analysis method, Numer Methods Partial Differential Eq, vol. 26, pp. 448-479, 2010.
M. Dehghan, J. Manafian, A. Saadatmandi, The solution of the linear fractional partial differential equations using the homotopy analysis method, Z. Naturforsch, vol. 65a, pp. 935-949, 2010.
J. H. He, Variational iteration method a kind of non-linear analytical technique: some examples, International Journal Nonlinear Mechanics, vol. 34, pp. 699-708, 1999.
M. Dehghan, J. Manafian, A. Saadatmandi, Application of semi–analytic methods for the Fitzhugh–Nagumo equation, which models the transmission of nerve impulses, Mathematical Methods in the Applied Sciences, vol. 33, pp. 1384-1398, 2010.
J. Manafian Heris, M. Lakestani, Solitary wave and periodic wave solutions for variants of the KdV-Burger and the K(n, n)-Burger equations by the generalized tanh-coth method, Communications in Numerical Analysis, vol. 2013, pp. 1-18, 2013.
J. Manafian Heris, M. Lakestani, Exact solutions for the integrable sixth-order Drinfeld-Sokolov-Satsuma-Hirota system by the analytical methods, International Scholarly Research Notices, vol. 2014, pp. 1-8, 2014.
M. Dehghan, J. Manafian Heris, A. Saadatmandi, Application of the Exp-function method for solving a partial differential equation arising in biology and population genetics, International Journal of Numerical Methods for Heat and Fluid Flow, vol. 21, pp. 736-753, 2011.
M. Dehghan, J. Manafian Heris, A. Saadatmandi, Analytical treatment of some partial differential equations arising in mathematical physics by using the Exp-function method, International Journal Modern Physics B, vol. 25, pp. 2965-2981, 2011.
J. Manafian Heris, M. Bagheri, Exact solutions for the modified KdV and the generalized KdV equations via Exp-function method, Journal of Mathematical Extension, vol. 24, pp. 77-98, 2010.
J. Manafian Heris, I. Zamanpour, Analytical treatment of the coupled Higgs equation and the Maccari system via Exp-Function method, Acta Universitatis Apulensis, vol. 33, pp. 203-216, 2013.
X. Wang, T. Zeng, Solve thermal explosion model by central difference and Newton iteration method, Statistics, Optimization and Information Computing, vol. 3, pp. 197-205, 2015.
B. G. Karakoc, H. Zeybek, T. Ak, Numerical solutions of the Kawahara equation by the septic B-spline collocation method, Statistics, Optimization and Information Computing, vol. 2, pp. 2011-221, 2015.
J. Manafian, M. Lakestani, Optical solitons with Biswas-Milovic equation for Kerr law nonlinearity, Europen Physics Journal-Plus vol. 130, pp. 1-13, 2015.
M. Wang, X. Li, J. Zhang, The (G′/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics, Physics Letter A, vol. 372, pp. 417-423, 2008.
J. Zhang, X. Wei, Y. Lu, A generalized (G′/G)-expansion method and its applications evolution equations in mathematical physics, Physics Letter A, vol. 372, pp. 3653-3658, 2008.
J. Manafian, I. Zamanpour, Exact travelling wave solutions of the symmetric regularized long wave (SRLW) using analytical methods, Statistics, Optimization and Information Computing, vol. 2, pp. 47-55, 2014.
M. Fazli Aghdaei, J. Manafianheris, Exact solutions of the couple Boiti-Leon-Pempinelli system by the generalized (G′/G)-expansion method, Journal of Mathematical Extension, vol. 5, pp. 91-104, 2011.
A. Bekir, Application of the (G′/G)-expansion method for nonlinear evolution equations, Physics Letter A, vol. 372, pp. 3400-3406,2008.
J. Manafian, M. Lakestani, Solitary wave and periodic wave solutions for Burgers, Fisher, Huxley and combined forms of these equations by the (G’/G)-expansion method, Pramana Journal of Physics, vol. 2, pp. 1-22, 2015.
OG. Mustafa, A note on the Degasperis-Procesi equation, Journal Nonlinear Mathematical Physics, vol. 12, pp. 10-14, 2005.
H. Lundmark, J. Szmigielski, Multi–peakon solutions of Degasperis–Procesi equation, Inverse Problems, vol. 19, pp. 1241-1245, 2003.
J. Shen, W. Xu, W. Lei, Bifurcations of travelling wave solutions in a new integrable equation with peakon and compactons, Chaos Solitons Fractals, vol. 27, pp. 413-425, 2006.
C. Chen, M. Tang, A new type of bounded waves for Degasperis–Procesi equation, Chaos Solitons Fractals, vol. 27, pp. 698-704, 2006.
R. Camassa, D. Holm, An integrable shallow water equation with peaked solitons, Physical Review Letters, vol. 71, pp. 1661-1664, 1993.
R. Camassa, Characteristics and the initial value problem of a completely integrable shallow water equation, Discrete and Continuous Dynamical System-Series B, vol. 3, pp. 115-139, 2003.
Z. Liu, R. Wang, Z. Jing, Peaked wave solutions of Camassa–Holm equation, Chaos Solitons Fractals, vol. 19, pp. 77-92, 2004.
Z. Liu, T. Qian, Peakons of the Camassa–Holm equation, Applied Mathematics and Modeling, vol. 26, pp. 473-480, 2002.
T. Qian, M. Tang, Peakons and periodic cusp waves in a generalized Camassa–Holm equation, Chaos Solitons Fractals, vol. 12, pp. 1347-1360, 2001.
L. Tian, X. Song, New peaked solitary wave solutions of the generalized Camassa-Holm equation, Chaos Solitons Fractals, vol. 19, pp. 621-637, 2004.
J. P. Boyd, Peakons and coshoidal waves: traveling wave solutions of the Camassa-Holm equation, Applied Mathematics and Computation, vol. 81, pp. 173-187, 1997.
F. Cooper, H. Shepard, Solitons in the Camassa-Holm shallow water equation, Physics Letter A, vol. 194, pp. 246-250, 1994.
A. Constantin, Soliton interactions for the CamassaHolm equation, Exposition Mathematics, vol. 15, pp. 251-264, 1997.
A. M. Wazwaz, Solitary wave solutions for modified forms of Degasperis-Procesi and Camassa-Holm equations, Physics Letter A, vol. 352, pp. 500-504, 2006.
A. M. Wazwaz, A class of nonlinear fourth order variant of a generalized Camassa–Holm equation with compact and noncompact solutions, Applied Mathematics and Computation, vol. 165, pp. 485-501 , 2005.
A. M. Wazwaz, New solitary wave solutions to the modified forms of Degasperis–Procesi and Camassa–Holm equations, Applied Mathematics and Computation, vol. 186, pp. 130-141, 2007.
B.He,W.Rui,C.Chen,S.Li, Exact travelling wave solutions of a generalized Camassa-Holm equation using the integral bifurcation method, Applied Mathematics and Computation, vol. 206, pp. 141-149, 2008.
H.R. Dullin, G.A. Gottwald, D.D. Holm, An integrable shallow water equation with linear and nonlinear dispersion, Physics Review Letter, vol. 87, pp. 194501-194504, 2001.
A. Degasperis, D.D. Holm, A.N.W. Hone, A new integrable equation with peakon solutions, Theor. Math. Phys, vol. 33, pp. 1463-1474, 2002.
E.J. Parkes, V.O. Vakhnenko, Explicit solutions of the Camassa-Holm equation, Chaos Solitons Fractal, vol. 26, pp. 1309-1316, 2005.
B.L. Guo, Z.R. Liu, Periodic cusp wave solutions and single-solitons for the b-equation, Chaos Solitons and Fractal, vol. 23, pp. 1451-1463, 2005.
J.L. Yin, Painleve integrability, Backlund transformation and solitary solutions stability of modified DGH equation, Int. J. Nonlinear Sciences, vol. 2, pp. 183-187, 2006.
B. He, J.B. Li, Y. Long, W.G. Rui, Bifurcations of travelling wave solutions for a variant of Camassa-Holm equation, Nonlinear Analysis: Real World Applied, vol. 9, pp. 222-232, 2008.
W.G. Rui, B. He, Y. Long, C. Chen, The integral bifurcation method and its application for solving a family of third-order dispersive PDEs, Nonlinear Analysis, vol. 69, pp. 1256-1267, 2008.
Z.R. Liu, T.F. Qian, Peakons and their bifurcation in a generalized Camassa-Holm equation, International Journal Bifurcation Chaos, vol. 11, pp. 781-792, 2001.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).